# SDR SWAA001737

- Difficulty date: September 13, 2000
- Submitted: September 22, 2000
- Operation: Air carrier
- Aircraft: N726SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27858
- Aircraft time: 5,841 hours, 3,606 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Part number: 079123
- Condition: Cracked
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C2 CHECK, FOUND EEPLS TRACK COVER CRACKED AT FWD SECTION.  REMOVED AND REPLACED TRACK COVER PER MM.
